RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 2, Pages 167–224 (Mi izv7916)  

This article is cited in 4 scientific papers (total in 4 papers)

Two local inequalities

I. A. Cheltsov

University of Edinburgh

Abstract: We prove two new local inequalities for divisors on smooth surfaces and consider several applications of these inequalities.

Keywords: Tian's $\alpha$-invariant, del Pezzo surface, Cremona group.

DOI: https://doi.org/10.4213/im7916

Full text: PDF file (882 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:2, 375–426

Bibliographic databases:

UDC: 512.76
MSC: 14C20, 14E07, 14J17, 14J25
Received: 19.09.2011
Revised: 09.05.2013

Citation: I. A. Cheltsov, “Two local inequalities”, Izv. RAN. Ser. Mat., 78:2 (2014), 167–224; Izv. Math., 78:2 (2014), 375–426

Citation in format AMSBIB
\Bibitem{Che14}
\by I.~A.~Cheltsov
\paper Two local inequalities
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 2
\pages 167--224
\mathnet{http://mi.mathnet.ru/izv7916}
\crossref{https://doi.org/10.4213/im7916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234821}
\zmath{https://zbmath.org/?q=an:06301844}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78..375C}
\elib{http://elibrary.ru/item.asp?id=21826413}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 2
\pages 375--426
\crossref{https://doi.org/10.1070/IM2014v078n02ABEH002691}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338994500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899519196}


Linking options:
  • http://mi.mathnet.ru/eng/izv7916
  • https://doi.org/10.4213/im7916
  • http://mi.mathnet.ru/eng/izv/v78/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Belousov, “Log del Pezzo surfaces with simple automorphism groups”, Proc. Edinb. Math. Soc. (2), 58:1 (2015), 33–52  crossref  mathscinet  zmath  isi  scopus
    2. A. V. Pukhlikov, “Birational geometry of algebraic varieties fibred into Fano double spaces”, Izv. Math., 81:3 (2017), 618–644  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. I. Krylov, “Birational geometry of del Pezzo fibrations with terminal quotient singularities”, J. Lond. Math. Soc.-Second Ser., 97:2 (2018), 222–246  crossref  mathscinet  zmath  isi  scopus
    4. Yu. G. Prokhorov, “Kvaziprostye konechnye gruppy suschestvennoi razmernosti $3$”, Fundament. i prikl. matem., 22:4 (2019), 189–199  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:66
    References:72
    First page:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020